×

Found 14 Documents (Results 1–14)

100
MathJax

On the generalized Gardner problem for phase-locked loops in electrical grids. (English. Russian original) Zbl 1478.93471

Dokl. Math. 103, No. 3, 157-161 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 71-75 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On fundamental \(S\)-units and continued fractions constructed in hyperelliptic fields using two linear valuations. (English. Russian original) Zbl 1475.11133

Dokl. Math. 103, No. 3, 151-156 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 65-70 (2021).
MSC:  11J70 11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

Simulation of seismic waves in anisotropic media. (English. Russian original) Zbl 07424720

Dokl. Math. 103, No. 3, 146-150 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 59-64 (2021).
MSC:  65Mxx 74Exx 74Jxx
PDF BibTeX XML Cite
Full Text: DOI

New correlative randomized algorithm for estimating the influence of the medium stochasticity on particle transport. (English. Russian original) Zbl 1482.65011

Dokl. Math. 103, No. 3, 143-145 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 55-58 (2021).
MSC:  65C30 65Z05
PDF BibTeX XML Cite
Full Text: DOI

Plans’ periodicity theorem for Jacobian of circulant graphs. (English. Russian original) Zbl 1477.57007

Dokl. Math. 103, No. 3, 139-142 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 51-54 (2021).
MSC:  57K10 57M15 05C25
PDF BibTeX XML Cite
Full Text: DOI

Three infinite families of Shilla graphs do not exist. (English. Russian original) Zbl 1477.05065

Dokl. Math. 103, No. 3, 133-138 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 45-50 (2021).
MSC:  05C12 05C50
PDF BibTeX XML Cite
Full Text: DOI

System of equations for the Marangoni boundary layer in media with Ladyzhenskaya rheological law. (English. Russian original) Zbl 1477.35167

Dokl. Math. 103, No. 3, 130-132 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 41-44 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Random quantization of Hamiltonian systems. (English. Russian original) Zbl 07424714

Dokl. Math. 103, No. 3, 122-126 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 31-36 (2021).
MSC:  47Dxx 35Kxx 82Cxx
PDF BibTeX XML Cite
Full Text: DOI

On the Bellman function method for operators on martingales. (English. Russian original) Zbl 1477.42027

Dokl. Math. 103, No. 3, 118-121 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 27-30 (2021).
MSC:  42C10 60G42
PDF BibTeX XML Cite
Full Text: DOI

On nonuniqueness of probability solutions to the Cauchy problem for the Fokker-Planck-Kolmogorov equation. (English. Russian original) Zbl 1483.35274

Dokl. Math. 103, No. 3, 108-112 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 16-20 (2021).
MSC:  35Q84 35A02 35R60
PDF BibTeX XML Cite
Full Text: DOI

On attractors of reaction-diffusion equations in a porous orthotropic medium. (English. Russian original) Zbl 1477.35035

Dokl. Math. 103, No. 3, 103-107 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 10-15 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification